MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US S-ROM M HEAD 36MM +0; S-ROM FEMORAL HEADS (11/13) : HIP METAL FEMORAL HEADS

DEPUY ORTHOPAEDICS INC US S-ROM M HEAD 36MM +0; S-ROM FEMORAL HEADS (11/13) : HIP METAL FEMORAL HEADS
Model Number 1365-31-000
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Codes Joint Dislocation (2374); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 04/01/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).Initial reporter occupation: lawyer.(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Ppf and implant record received.Patient had an infection and dislocation after 1st revision.Doi: (b)(6) 2011.Dor: (b)(6) 2017, (left hip).
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed, and the investigation will be re-opened as necessary.Device history lot: the product investigation found no evidence suspecting an error in the material, manufacturing, inspection or sterile processing that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.

Brand Name
S-ROM M HEAD 36MM +0
Common Device Name
S-ROM FEMORAL HEADS (11/13) : HIP METAL FEMORAL HEADS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key12495741
Report Number1818910-2021-20479
Device Sequence Number3079155
Product Code LPH
UDI-Device Identifier10603295033363
UDI-Public10603295033363
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
K120599
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2011
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source consumer,other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/30/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2015
Device Model Number1365-31-000
Device Catalogue Number136531000
Device Lot Number3140504
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/30/2021
Supplement Date Received by Manufacturer10/06/2021
Initial Report FDA Received Date09/20/2021
Supplement Report FDA Received Date10/06/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
S-ROM M HEAD 36MM +0; SROM STM ST,36+6L NK,11X16X150; ZIMMER BONE SCREW: 61357426/62506520; ZIMMER BONE SCREW:61560436/62506520; ZIMMER BONE SCREW:61674423:62506525; ZIMMER CUP:61460558/875705602; ZIMMER POLY LINER: 61652141/875101236; S-ROM M HEAD 36MM +0; SROM STM ST,36+6L NK,11X16X150; ZIMMER BONE SCREW: 61357426/62506520; ZIMMER BONE SCREW:61560436/62506520; ZIMMER BONE SCREW:61674423:62506525; ZIMMER CUP:61460558/875705602; ZIMMER POLY LINER: 61652141/875101236
Outcome Attributed to Adverse Event Required Intervention;
Patient Age59 YR